Laurent determinants and arrangements of hyperplane amoebas

Описание

Тип публикации: статья из журнала

Год издания: 2000

Идентификатор DOI: 10.1006/aima.1999.1856

Аннотация: We study amoebas associated with Laurent polynomials and obtain new results regarding the number and structure of the connected components of the complement of the amoeba. We also investigate the associated Laurent determinant. In the case of a hyperplane arrangement we perform explicit computations leading to a closed formula For Показать полностьюthe Laurent determinant. (C) 2000 Academic Press.

Ссылки на полный текст

Издание

Журнал: ADVANCES IN MATHEMATICS

Выпуск журнала: Vol. 151, Is. 1

Номера страниц: 45-70

ISSN журнала: 00018708

Место издания: SAN DIEGO

Издатель: ACADEMIC PRESS INC

Авторы

  • Forsberg M. (KRASNOYARSK STATE UNIV)
  • Passare M. (KRASNOYARSK STATE UNIV)
  • Tsikh A. (KRASNOYARSK STATE UNIV)

Вхождение в базы данных